On an application of the theorem of Apollonius

Haruki, Hiroshi

Portugaliae mathematica (1974)

  • Volume: 33, Issue: 3, page 167-170
  • ISSN: 0032-5155

How to cite


Haruki, Hiroshi. "On an application of the theorem of Apollonius." Portugaliae mathematica 33.3 (1974): 167-170. <http://eudml.org/doc/115234>.

author = {Haruki, Hiroshi},
journal = {Portugaliae mathematica},
language = {eng},
number = {3},
pages = {167-170},
publisher = {Sociedade Portuguesa de Matemática},
title = {On an application of the theorem of Apollonius},
url = {http://eudml.org/doc/115234},
volume = {33},
year = {1974},

AU - Haruki, Hiroshi
TI - On an application of the theorem of Apollonius
JO - Portugaliae mathematica
PY - 1974
PB - Sociedade Portuguesa de Matemática
VL - 33
IS - 3
SP - 167
EP - 170
LA - eng
UR - http://eudml.org/doc/115234
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.